# SDR A6WA201040526

- Difficulty date: May 10, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 17,504 hours, 16,394 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD L/E OTBD INNER SKIN DISBONDED AND 2 SHEARED RIVET.  BONDED INNER SKIN ON LT WING OTBD L/E TO L/E SKIN AND REMOVED 2 SHEARED RIVETS, INSTALLED 2 NEW RIVETS PRIMED ALL AREAS INVOLVED IN WORK.
